RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Aicardi, Francesca

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:735
Abstract pages:1559
Full texts:353
References:191
E-mail: ,

http://www.mathnet.ru/eng/person23376
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/23730

Publications in Math-Net.Ru
2016
1. Francesca Aicardi, Jesús Juyumaya, “Markov trace on the algebra of braids and ties”, Mosc. Math. J., 16:3 (2016),  397–431  mathnet  mathscinet  isi
2012
2. Francesca Aicardi, “Rational tangles and the modular group”, Mosc. Math. J., 12:2 (2012),  219–236  mathnet  mathscinet  zmath  isi
2007
3. F. Aicardi, V. A. Timorin, “On Binary Quadratic Forms with the Semigroup Property”, Tr. Mat. Inst. Steklova, 258 (2007),  28–48  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 258 (2007), 23–43  elib  scopus
2006
4. F. Aicardi, “On trigroups and semigroups of binary quadratic forms values and of their associated linear operators”, Mosc. Math. J., 6:4 (2006),  589–627  mathnet  mathscinet  zmath  isi
2003
5. F. Aicardi, “Perestroikas of Convexified Apparent Contours and Global Phase Diagrams in Thermodynamics”, Funktsional. Anal. i Prilozhen., 37:3 (2003),  1–19  mathnet  mathscinet  zmath; Funct. Anal. Appl., 37:3 (2003), 161–176  isi  scopus
2000
6. F. Aicardi, “Self-linking of Spatial Curves without Inflections and Its Applications”, Funktsional. Anal. i Prilozhen., 34:2 (2000),  1–8  mathnet  mathscinet  zmath; Funct. Anal. Appl., 34:2 (2000), 79–85  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020